Universidad Complutense de Madrid
E-Prints Complutense

Degree of the divisor of solutions of a differential equation on a projective variety

Impacto

Descargas

Último año

Muñoz, Vicente y Sols, Ignacio (2000) Degree of the divisor of solutions of a differential equation on a projective variety. Communications in Algebra, 28 (12). pp. 5749-5767. ISSN 0092-7872

[img] PDF
Restringido a Sólo personal autorizado del repositorio

181kB
[img] PDF
Restringido a Sólo personal autorizado del repositorio

657kB

URL Oficial: http://www.tandfonline.com/doi/pdf/10.1080/00927870008827187


URLTipo de URL
http://www.tandfonline.com/SIN ESPECIFICAR


Resumen

Using the data schemes from [I] we give a rigorous definition of algebraic differential equations on the complex projective space P-n. For an algebraic subvariety S subset of or equal to P-n, we present an explicit formula for the degree of the divisor of solutions of a differential equation on S and give some examples of applications. We extend the technique and result to the real case.


Tipo de documento:Artículo
Palabras clave:Divisor of solutions of a differential equation; Grassmannians of a tangent bundle; Intersection numbers; Schubert cycles; Divisor of solutions; Plane
Materias:Ciencias > Matemáticas > Álgebra
Código ID:20502
Depositado:19 Mar 2013 18:25
Última Modificación:09 Aug 2018 11:48

Descargas en el último año

Sólo personal del repositorio: página de control del artículo